# SDR AALA201801159001

- Difficulty date: January 12, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 29,411 hours, 11,498 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOFT SPOT IN FLOOR PANEL NEAR SEAT LOCATION 4D.  BETWEEN FRAMES 24 AND 28. REPLACED CABIN FLOOR PANEL IAW AMM 53-22-12.
